Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Axial displacement dislocations for the hollow cone and the hollow sphere


Authors: J. N. Goodier and J. C. Wilhoit Jr.
Journal: Quart. Appl. Math. 13 (1955), 263-269
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/72656
MathSciNet review: 72656
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Simple solutions in closed form are given for the dislocational states of stress in a hollow cone (Fig. 3) or a hollow sphere (Fig. 5) induced by making an axial cut, and imposing a rigid-body displacement of one face of the cut relative to the other, in the axial direction. The problems are solved by adaptations of the Saint-Venant torsion theory, and of J. H. Michell's theory of torsion of non-uniform shafts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/72656
Article copyright: © Copyright 1955 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website